Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2002, Volume 41, Number 5, Pages 553–567 (Mi al198)  

This article is cited in 4 scientific papers (total in 4 papers)

The Congruence Property of AT-Groups

E. L. Pervova


Abstract: An AT-group is said to possess the congruence property if every normal subgroup of that group contains a congruence subgroup. We construct a series of examples of periodic AT-groups without this property. Moreover, we give an example of a periodic group which has a decidable conjugacy problem but lacks conjugacy separability.

Keywords: AT-group, periodic group, congruence property, conjugacy problem, conjugacy separability

Full text: PDF file (1434 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2002, 41:5, 306–313

Bibliographic databases:

UDC: 512.544.4
Received: 28.07.2000

Citation: E. L. Pervova, “The Congruence Property of AT-Groups”, Algebra Logika, 41:5 (2002), 553–567; Algebra and Logic, 41:5 (2002), 306–313

Citation in format AMSBIB
\Bibitem{Per02}
\by E.~L.~Pervova
\paper The Congruence Property of AT-Groups
\jour Algebra Logika
\yr 2002
\vol 41
\issue 5
\pages 553--567
\mathnet{http://mi.mathnet.ru/al198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1953179}
\zmath{https://zbmath.org/?q=an:1020.20015}
\transl
\jour Algebra and Logic
\yr 2002
\vol 41
\issue 5
\pages 306--313
\crossref{https://doi.org/10.1023/A:1020979720331}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33847621615}


Linking options:
  • http://mi.mathnet.ru/eng/al198
  • http://mi.mathnet.ru/eng/al/v41/i5/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pervova E.L., “Maximal subgroups of some non locally finite p-groups”, International Journal of Algebra and Computation, 15:5–6 (2005), 1129–1150  crossref  mathscinet  zmath  isi  scopus
    2. Pervova E., “Profinite completions of some groups acting on trees”, Journal of Algebra, 310:2 (2007), 858–879  crossref  mathscinet  zmath  isi  scopus
    3. R. I. Grigorchuk, “Some topics in the dynamics of group actions on rooted trees”, Proc. Steklov Inst. Math., 273 (2011), 64–175  mathnet  crossref  mathscinet  zmath  isi  elib
    4. Myropolska A., “Nielsen Equivalence in Gupta-Sidki Groups”, Proc. Amer. Math. Soc., 145:8 (2017), 3331–3342  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:264
    Full text:69
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021